Global Stability of a Nonlocal Epidemic Model with Delay

被引:3
|
作者
Zhang, Liang [1 ]
Sun, Jian-Wen [1 ]
机构
[1] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
来源
TAIWANESE JOURNAL OF MATHEMATICS | 2016年 / 20卷 / 03期
关键词
Steady state; Disease-free equilibrium; Global stability; Lyapunov functional; REACTION-DIFFUSION SYSTEMS; EQUATIONS; DYNAMICS;
D O I
10.11650/tjm.20.2016.6291
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In this work, we investigate the nonlocal time-delayed and reaction-diffusion epidemic model studied by Guo et al. [Z. Guo, F. Wang and X. Zou, Threshold dynamics of an infective disease model with a fixed latent period and non-local infections, J. Math. Biol. 65 (2012) 1387-410]. In the case that the coefficients are independent of the spatial variable, we obtain the global stability of the disease-free equilibrium and the unique endemic equilibrium, which partially answers the open problem proposed by Guo et al.
引用
收藏
页码:577 / 587
页数:11
相关论文
共 50 条
  • [31] MINIMAL WAVE SPEED OF A NONLOCAL DIFFUSIVE EPIDEMIC MODEL WITH TEMPORAL DELAY
    Zhang, Guosheng
    Wang, Yifu
    [J]. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 2014, 44 (01) : 329 - 348
  • [32] Global proprieties of an SIR epidemic model with nonlocal diffusion and immigration
    Zeb, Anwar
    Djilali, Salih
    Saeed, Tareq
    Alhodaly, Mohammed Sh.
    Gul, Nadia
    [J]. RESULTS IN PHYSICS, 2022, 39
  • [33] Minimal wave speed of a diffusive SIR epidemic model with nonlocal delay
    Wu, Fuzhen
    Li, Dongfeng
    [J]. INTERNATIONAL JOURNAL OF BIOMATHEMATICS, 2019, 12 (07)
  • [34] Stability analysis of a nonlocal SIHRDP epidemic model with memory effects
    Lu, Zhenzhen
    Yu, Yongguang
    Chen, YangQuan
    Ren, Guojian
    Xu, Conghui
    Wang, Shuhui
    [J]. NONLINEAR DYNAMICS, 2022, 109 (01) : 121 - 141
  • [35] Stability analysis of a nonlocal SIHRDP epidemic model with memory effects
    Zhenzhen Lu
    Yongguang Yu
    YangQuan Chen
    Guojian Ren
    Conghui Xu
    Shuhui Wang
    [J]. Nonlinear Dynamics, 2022, 109 : 121 - 141
  • [36] Global behaviour of an SIR epidemic model with time delay
    Tchuenche, Jean M.
    Nwagwo, Alexander
    Levins, Richard
    [J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2007, 30 (06) : 733 - 749
  • [37] Delay-independent Stability of an SIR Epidemic Model with Time Delay
    Song, Mei
    Liu, Guangchen
    Li, Zhaohui
    Wu, Haiyan
    [J]. PROCEEDINGS OF THE 6TH CONFERENCE OF BIOMATHEMATICS, VOLS I AND II: ADVANCES ON BIOMATHEMATICS, 2008, : 389 - 392
  • [38] THE GLOBAL STABILITY OF A DIFFERENTIAL DELAY MODEL
    李林
    [J]. Annals of Applied Mathematics, 2002, (03) : 226 - 234
  • [39] Global stability of an sirs epidemic model with delays
    Zhen, J
    Ma, Z
    Han, M
    [J]. ACTA MATHEMATICA SCIENTIA, 2006, 26 (02) : 291 - 306
  • [40] Global stability of an SEIR epidemic model with vaccination
    Wang, Lili
    Xu, Rui
    [J]. INTERNATIONAL JOURNAL OF BIOMATHEMATICS, 2016, 9 (06)